Q:
 I am 51 and have been on Lisinopril for 8 – 10 years for hypertension and it was fairly well controlled on 7.5 mg.  I  started Zoladex following breast cancer to stop production of estrogen and my blood pressure went sky high.  The doctor increased Lisinopril to 50mg with no effect and other meds too.   I was feeling terrible.  After 21 months, my general practitioner stoppped Zoladex to see if it would help.  My blood pressure decreased rapidly and now I am on 10mg after a couple of weeks and my blood pressure is only about 100/ 70, which is lowest its ever been.  I know my raised blood pressure was due to Zoladex, but health professionals seem unaware.  Do you know if Zoladex increases blood pressure?

A:
High blood pressure is a known side effect of the drug Zoladex (goserelin). It is not a common side effect, but high blood pressure does occur in some people who take this drug. With stopping the drug, blood pressure should go back to normal.

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally